MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253001RF
Medical Device Problem Codes Inappropriate Audible Prompt/Feedback (2280); Device Misassembled During Manufacturing /Shipping (2912); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during electrode and probe placement procedure, nim system became unresponsive, freezing and made excessive noise.Procedure was completed with reported products.There was no patient injury or impact.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253200rf, serial/lot #: (b)(6), ubd: , udi#: (b)(4) h4: device mfg date: 05.12.2014 h6:fdm-b17 fdr-c20 fdc-d16 and img-g02005 codes are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received that user was able to monitor when it was not making noise.
 
Additional Manufacturer Narrative
H6: correction: fdd code of a110201 was not submitted in previous report.Previously applied fdc code d16 is no longer applicable.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253200rf, serial/lot #: (b)(6)/209031521, udi#: (b)(4).H6: correction: fdd code of a110201 was not submitted in previous report.Previously applied fdc code d16 is no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key19916437
Report Number1045254-2024-01204
Device Sequence Number7208165
Product Code ETN
UDI-Device Identifier00643169871014
UDI-Public00643169871014
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253001RF
Device Catalogue Number8253001RF
Device Lot Number207914269
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/03/2024
Date Device Manufactured01/14/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Patient Age74 YR
Patient SexFemale
Patient Weight93 KG